# SDR MALA030161

- Difficulty date: February 19, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Engine: Ge CT79B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

ON FLIGHT #2941 GTR-MEM, RH ENGINE SHUTDOWN LEAVING FTR @ 6000 FT. DID NOT RELIGHT.  INFLIGHT SHUTDOWN, AIR RETURN TO GTR.  NORMAL TAKEOFF, DIALED DOWN CTOT TURNED OFF AUTOCOARSEN AND WENT THROUGH AFTER TO MEMORY ITEMS.  CLIMBED TO 2000 FT, LEVELED OFF. ATC INSTRUCTED TO CL TO 6000 FT, SHORTLY THERE AFTER THERE WAD A LOUD BANG FROM RH ENGINE AND LAGE AC YAW.  ALL ENGINE PARAMETERS BEGAN ROLLOING BACK, INCLUDING ITT. IGNITION LIGHT CAME ON BUT ENGINE DID NOT RELIGHT. MIKE DONAHUE/ENGINEER, NOTED HMU FAILURE.  NO OTHER INFORMATION AT THIS TIME.
